# SDR MWEA98988

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408125
- Condition: Damaged
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A PREVIOUS REPAIR DOUBLER UNDER FORWARD UPPER ADF ANTENNA AT STATION 256.  MTC REMOVED DOUBLER, CLEANED SKIN, FABRICATED AND INSTALLED DOUBLER.
